Previous |  Up |  Next


Title: Elliptic partial differential equations and ordinary differential equations in Banach space (English)
Author: Nirenberg, L.
Language: English
Journal: Differential Equations and Their Applications
Volume: Proceedings of the Conference held in Prague in September 1962
Issue: 1963
Pages: 121-122
Category: math
MSC: 35.00
idZBL: Zbl 0125.05803
idMR: MR0168940
Date available: 2009-08-31T13:23:21Z
Last updated: 2012-09-12
Stable URL:


Files Size Format View
Equadiff_01-1963-1_12.pdf 180.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo